Translator Disclaimer
May 2017 Atanassov's Intuitionistic Fuzzy Bi-Normed KU-Subalgebras of a KU-Algebra
Tapan Senapati, K. P. Shum
Missouri J. Math. Sci. 29(1): 92-112 (May 2017). DOI: 10.35834/mjms/1488423704

Abstract

In this paper, by using the $t$-norm $T$ and $t$-conorm $S$, we introduce the intuitionistic fuzzy bi-normed $KU$-subalgebras of a $KU$-algebra. Some properties of intuitionistic fuzzy bi-normed $KU$-subalgebras of a $KU$-algebra under the homomorphism are discussed. The direct product and the $(T,S)$-product of intuitionistic fuzzy bi-normed $KU$-subalgebras are particularly investigated.

Citation

Download Citation

Tapan Senapati. K. P. Shum. "Atanassov's Intuitionistic Fuzzy Bi-Normed KU-Subalgebras of a KU-Algebra." Missouri J. Math. Sci. 29 (1) 92 - 112, May 2017. https://doi.org/10.35834/mjms/1488423704

Information

Published: May 2017
First available in Project Euclid: 2 March 2017

zbMATH: 06759824
MathSciNet: MR3619778
Digital Object Identifier: 10.35834/mjms/1488423704

Subjects:
Primary: 06F35
Secondary: 03G25, 94D05

Rights: Copyright © 2017 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 1 • May 2017
Back to Top